MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY ORTHOPAEDICS INC US DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720101
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the part did not fully seat into the global unite stem.No problems with the stem and no delay to surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the returned device cannot confirmed the reported event.There was no quality issue identified with the delta xtend epiphysis.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> delta xtend epi ha body (wo (b)(4)): ¿ product code 130720101, work order (b)(4)was manufactured on 02-jul-2021.¿ all raw materials met specification.¿ 9 parts were manufactured to specification.¿ scrap: 3 parts from this lot were scrapped: scrap code a1094: this concerns epi ctq 2 ¿ taper circlarity.There is no correlation between this scrap reason and the failure mode of the complaint.Scrap code a866: this concerns ha coating defects.There is no correlation between this scrap reason and the failure mode of the complaint.Scrap code a211: this concerns scratches.There is no correlation between this scrap reason and the failure mode of the complaint.There were no non-conformances associated with this lot.

Brand Name
DXTEND MOD CENT EPI 1 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12309296
Report Number1818910-2021-17626
Device Sequence Number14443705
Product Code HSD
UDI-Device Identifier10603295027287
UDI-Public10603295027287
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K192448
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130720101
Device Catalogue Number130720101
Device Lot Number9827963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer08/17/2021
07/28/2022
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date08/25/2021
07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND MOD CENT EPI 1 HA.; DXTEND MOD CENT EPI 1 HA
Patient SexUnknown